On versions of $\clubsuit$ on cardinals larger than ℵ 1

Džamonja, Mirna and Shelah, Saharon (2000) On versions of $\clubsuit$ on cardinals larger than ℵ 1. Mathematica Japonica, 51 (1). pp. 53-61.

[img]
Preview
Postscript (685.ps)
Download (229kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 01 Sep 2019 23:59
URI: https://ueaeprints.uea.ac.uk/id/eprint/19935
DOI:

Actions (login required)

View Item View Item